My boyfriend suffers acne on back and face. He just started 2 weeks ago to take accutane and I already see some results. But be carfull, it causes big strech marks and affect a lot in your social life -> depression
Before to take it I advise u to try different other methods.. Try to dry your skin as much as possible with talcum powder.
Sudden breakouts during a cycle are attributed to hormone shifts. That's why teenagers breakout badly while going through puberty and some women when their monthly friend comes to town. When you run a cycle and your blood levels are ramping up and down this drastic shift in hormone levels cause such breakouts. Try tunning your AI for if has been known that keeping your test to E2 ratio tighter keeps breakouts to a minimum. Of course everyone is different so you must find your own groove when tuning but do try to slightly increase your AI and see what happens. Keep notes and share your findings as well.
For me has helped tremendously. I got their Body Clearing Spray from dollar tree, I was looking at it online, days later, I went and there it was for a buck a can. I can spray my own back without help. I also purchased acnefree dying lotion its a spot treatment for 10 bucks on ebay. It IS pink, but it works. I well WE use it at night --the hubby loves it. It's funny to have pink on your face but if it works. We use the acnefree gentle cleansing bar which exfoliatesfor body...I found out he was using it also smh, lastly WE use their energizing acne cleanser for face. I was sceptical at first but decided to go ahead and give it a try. Glad I did
X2 with milk...elevating e2 and or elevated e2 is a big reason for sudden or increased acne breakouts. An ai will help control the acne.
Now if you're like myself a naturally oily skinned individual and get acne whether you were on cycle or not a few other things will also help. Nizoral shampoo as mentioned helps control, and I got doxycycline-hyclate (vibra-tabs) prescribed by my doctor. It works for me and is a lot safer than Accutane.
Go to your doctor to see what help he can do. Those medicines are not something to mess with without professional help.
Better safe then sorry honestly. Never tell the doctor what you are on since they will log it in there charts for if insurance wants to look back on the matter then they can drop you from there insurance.
Or if you have the money get a chemical peel or photodynamic therapy.
Retin A is the Vitamin A combined with erythromycin and it works real well.
It's a prescription drug but can be had from several international sources. I've seen it as cheap as 8 bucks a tube.
I recently tried some low dose accutane, at 10 mg a day I started seeing improvement in a week and now at 3 weeks pretty much no new zits
I used the tanning bed, and I only go for 5 to 6 mins every othere day. It gave given me great results. No matter how much i scrubbed and what i used. I never had acne on my back before. Till i used certain compounds. A friend of mind told me about the tanning bed and it worked great. Only down fall is the girl friend is a bit bummed out she dont have nothing to pick at any more on my back. Lol
Like a couple other brothers..Doxy works good. I take it for other reasons but it is used for acne and better than typical acne meds that are prescribed.
Also, rinse off in cold water in the shower. Closes the pores keeping additional environmental bacteria from creeping in. Granted this acne is coming from within the body's system..but hey..anything may help.